# SDR GTIA2023112137636

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N975NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11295
- Aircraft time: 3,112 hours, 1,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT WE GOT FUMES / BURN FIRE SMELL-TROUBLESHOOTING DONE IAW TSM 05-50-00-810-831-A. BOTH PACKS DECONTAMINATED IAW AMM 21-00-00-615-802 NO FUMES OR ODOR LONGER PRESENT. A/C OK FOR CONTINUED SERVICE. MOC # 69159
